# SDR 9510352709

- Difficulty date: July 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818EA
- Make and model: Boeing 727225
- Aircraft serial: 22555
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 507945177
- Condition: Out Of Rig
- Location: Main Cabin
- Part time: 16,793 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB MSP-GEG, FOUND THAT THE AIRCRAFT WOULD NOT PRESSURIZE.  FURTHER INVESTIGATION REVEALED AN AIR LEAK AT THE MAIN CABIN DOOR.  DOOR WARNING INDICATED THAT THE DOOR WAS CLOSED.  RETURNED TO MSP WITHOUT FURTHER INCIDENT.  FOUND THAT THE DOOR WAS OUT OF RIG.  ADJUSTED GUIDE ARM.  PRESSURE CHECKED OK.  CORRECTED COPY:  MCD WAS CHANGED TO MAIN CABIN DOOR.
